Sh:346

Bib entry
@article{Sh:346,
 author = {Komj{\'a}th, P{\'e}ter and Shelah, Saharon},
 title = {{On Taylor's problem}},
 journal = {Acta Math. Hungar.},
 fjournal = {Acta Mathematica Hungarica},
 volume = {70},
 number = {3},
 year = {1996},
 pages = {217--225},
 issn = {0236-5294},
 doi = {10.1007/BF02188208},
 mrclass = {05C15 (03E05 03E35)},
 mrnumber = {1374388},
 mrreviewer = {E. C. Milner},
 doi = {10.1007/BF02188208},
 note = {\href{https://arxiv.org/abs/math/9402213}{arXiv: math/9402213}},
 arxiv_number = {math/9402213}
}